# SDR ASOA20140429037C

- Difficulty date: April 29, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N11119
- Make and model: Emb EMB-145XR
- Aircraft serial: 145677
- Aircraft time: 32,026 hours, 18,328 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Module
- Part number: 902081
- Part serial: 2421
- Condition: Faulty
- Location: Fire Control
- Part time: 32,028 hours, 18,330 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED DURING FINAL APPROACH,  RECEIVED AN APU FIRE INDICATION. THE ACFT LANDED WITHOUT FURTHER INCIDENT.   MAINTENANCE REPLACED THE APU FIRE CONTROL MODULE. OPS CHECKS WERE GOOD.
